# SDR FDEA201612134405

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75391
- Condition: Corroded
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, L3 DOOR, AFT LWR CUTOUT DOUBLER HAS CORROSION.   REMOVED CORROSION AT BS 1305 IAW SRM 53-40-15-2R, FIG 201, SHEET 3.  REPAIRED AREA IAW EA 1-5330-T0330025 P1.
